Nonlocal well-posed boundary-value problems in a layer
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 20-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a3,
author = {V. M. Borok and L. V. Fardigola},
title = {Nonlocal well-posed boundary-value problems in a~layer},
journal = {Matemati\v{c}eskie zametki},
pages = {20--25},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a3/}
}
V. M. Borok; L. V. Fardigola. Nonlocal well-posed boundary-value problems in a layer. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 20-25. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a3/